# SDR 98ZZZM260

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MF24166D1
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FROM BEHIND INSTRUMENT PANEL DURING DESCENT FROM 4000 FEET.  FOUND RELAY K119 WINDSHIELD HEAT SHORTED.
